Human Anatomy, Physiology, and Medicine. Anything human!
Nadas, Sky...you guys are too good. I don't know how you find this stuff. I hope somehow, someway there will be good payoff from it.
The medical group. Hell yea, they are up to something, or know something. I noticed where it said "Wealth of Emerging Opportunities for Medical Applications". Makes me sick...so does that hamster, now..and this big ass cut in my leg from tripping over something in the driveway. Goes all the way to the bone. Now I have to worry about things I can't even see, getting in it. And I can't find my damned bandaids, or the neosporin. I'm going to bed....grumpy Happy just grumpy
TAM, Are you out of town again? What are trying to tell us.....I am sick of reading the mitochondria b/c I don't get it. Here, I got something for you and it is a whole book about mitochondria and what I found is it is b/c of the dumdums and their insecticides. Here you go lil Tam......
Randy, I don't get it. You said the other night that the deaths were not really all together happening or something. Then your post today says the opposite. I'm just trying to figure it out. I am not going to live in fear of them. They threw the first punch. But anyway, thanks for the post. I liked itl
I trust you but when I opened that up, it hurt my eyes to look at it.
I did notice all the colors of the rainbow or what the sunlight would give a prizm of if it was shining on a crystal.
Also noticed somedthing else but I will talk w/ ya on a pm about that.
Your hamster? dunno, I avoid all furry creatures....don't have plants, animals, nada,....except for the ones that live inside of my gut.
Please., explain your photo.
Ok. Like THE microorganism, responsible for all the wierd stuff? Cuz there are 2 of them in this photo. Apparently, the victim was the dark one. I figured if the dark one wasn't around, it very well could have been a hole in my face from that suction cup, sucker thing cuz it was after the red stuff. I'm sorry and don't mean to sound so ignorant but I guess I am. I'm not registering where the fibers come into this.
Just wanted to share this.....it was written in 2004. Seems like the medical society is just making us sicker. Damn all the dumdums.
The life-threatening complications of dermatologic therapies
Dermatologists use a variety of systemic drugs, some of which can cause severe adverse reactions and even fatalities.
Ivermectin, a well-tolerated drug, can cause severe neurological side effects, whereas metronidazole, in high cumulative doses, has been associated with convulsions and rarely with hepatotoxicity. Dapsone is associated with frequent hematologic side effects, such as methemoglobinemia, hemolysis, and anemia. Although hepatotoxicity is rare and usually mild and reversible with the new antifungal agents, severe cutaneous reactions (such as toxic epidermal necrolysis, Stevens-Johnson syndrome, and anaphylaxis) have been reported. Even a relatively safe drug such as acyclovir has been reported to be the cause of renal failure and neurotoxicity. Retinoids can cause not so benign “benign” intracranial hypertension. Methotrexate can cause not only liver toxicity, but also myelosuppression and pancytopenia, which may be acute and life threatening. Nephrotoxicity is a well-recognized side effect of cyclosporine, whereas thrombotic thrombocytopenic purpura, which is associated with high morbidity and mortality, is less well known.
Dermatologists should be familiar with these and other severe adverse reactions of the most popular and most used systemic medications of our trade.
Look here too. I have heard of a bunch of us taking this. I never have- at least I don't think so.....but look what else is in the article. The same thing that I calimed I thought would be last week....P450. Hmm...
Rifampicin-induced lupus erythematosus
Rifampicin has been prescribed throughout the world for over 20 years, yet only four cases of rifampicin-induced lupus erythematosus (LE) have been reported. Rifampicin-induced LE is associated with combination therapy with clarithromycin or ciprofloxacin. These drugs are all metabolized through the cytochrome P450 liver enzyme system and combined usage may lead to higher rifampicin blood levels. Drug-induced LE differs from systemic LE; cutaneous manifestations, although uncommon, are an important clue to the diagnosis. We report a case of rifampicin-induced LE presenting with florid cutaneous features.
OH., IM GETTING IT NOW. i TOLD YOU ALL THE INKS HELD THE MICROBES....THINK ABOUT IT.....> I'M THINKING THIS IS WHERE THE
E.COLI IS TOO.......
also, I had been anemic for the last 16 years....Now I'm not. Wazup with this?
Hey London, thinkin maybe confused my quote to Randy or somethin? Randy said dead dudes were over a period of a long time. i said No, more like 12 (or something close to that #), since 911. I should have said to Google this: murdered scientists ... instead of the word dead. Looking at their titles, it is rather clear.....unfortunately.
Now I am still curious about these bright colors on my picture that should not be there.
Is this blinding or is it bright or whatever? to everyone? It shouldn't be and my link is perfectly clear.
oops hubby home,gotta go~
Deena, Yes, I have seen them many times and yes they do move and meld together. I think they are a clear kind of yellow colour until they fill with blood and then they turn red. I don't have any blue ones at all, only clear, yellow and red.
If you read more of what is on this site you will understand that the microorganism consists of many various states in its life cycle. I am not a biologist and can only tell you that there are many different shapes of either stages in its development, its waste product etc. I know for a fact there is a filarial nematode part, a twisted fiber like part, a tubular part, a cooked shrimp shaped part, a rake like part, a fern frond like part etc. It inhabits my blood, my skin, my lungs, my earwax ,my tears etc. If you suffer from this and want to learn more, purchase a microscsope and start examining anything that comes from your body. Yes, the microorganism is responsible for all that weird stuff. If you are one of the unlucky ones you will end up with disabling systemic disease that can effect every aspect and system of the body and quite possbly the minde.I only know what I have studied myself as an inflicted one and what I have studied on the internet from my own research and wonderful boards like this one.
I hope this link is of relevance.
In Australia,when the land was parched the indiginous Aborigines would hold a corroboree .
They didnt externalize or rationalize,
they became as water in the spirit.
Instead of supplications and dogma they would
pray/think rain, they would become as one with
In essence i guess, they resonated with the natural forces.
I feel the need for Unity, direction and accord in this gravest of grave matters.
Who is online
Users browsing this forum: No registered users and 3 guests